MAUDE Adverse Event Report: ZIMMER BIOMET, INC. 17MM HEIGHT SIZE G WITH LOCKING SCREW STRIPED GREEN NEXGEN ARTICULAR SURFACE; PROSTHESIS, KNEE

ZIMMER BIOMET, INC. 17MM HEIGHT SIZE G WITH LOCKING SCREW STRIPED GREEN NEXGEN ARTICULAR SURFACE; PROSTHESIS, KNEE
Catalog Number 00599404217
Medical Device Problem Codes Fracture (1260); Detachment of Device or Device Component (2907)
Health Effect - Clinical Codes Foreign Body In Patient (2687); Insufficient Information (4580); Aseptic loosening (4883)
Date of Event 02/12/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).D4: attempts have been made to gather all product identification information, and no further information has been provided.G2: norway.H3: customer has indicated that the product will not be returned to zimmer biomet for investigation.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that following a knee arthroplasty, the articular surface screw is loose and not seated in the stem.Attempts to obtain additional information have been made; however, no more information is available at this time.
 
Event or Problem Description
It was reported that a revision surgery has been scheduled due to a screw from the articular surface being loose and not seated in the stem.Attempts to obtain additional information have been made; however, no more is available.
 
Additional Manufacturer Narrative
This report is being submitted to provide additional information.Updated: b4, b5, d1, d2a, d2b, d4, d10, g1, g3, g4, g6, h1, h2, h4, h6, and h11 corrected: d6a.D10- medical product.Stemmed tibial component precoat size 6, item# 00598004702, lot# j6955456.Right size g cemented option femoral component, item# 00599401792, lot# 77011479.20mm diameter 100mm length straight stem extension combined length 145mm, item# 00598801020, lot# 65133523/ 15mm diameter 100mm length offset stem extension combined length 145mm, item# 00598802015, lot# 65091798.Distal femoral augment block precoat, item# 00599003710, lot# 63320433.Distal femoral augment block precoat, item# 00599003720, lot# 62998988.
 
Event or Problem Description
It was reported that a patient was revised approximately three years five and a half months post implantation due to due to a screw from the articular surface being loose and not seated in the stem.The screw from the insert was fractured, and a piece of the screw was still seated in the stem.The surgeon used a burr/drill to remove that bit and it will therefore not be retrieved.
 
Additional Manufacturer Narrative
This report is being submitted to provide additional information.Updated: b2, b3, b4, b5, d2b, d6b, d9, d10, g1, g3, g6, h1, h2, h6, and h11.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
This report is being submitted to provide additional information.Updated: b4, b5, d2b, d4, g1, g3, g6, h1, h2, h3, h6, and h11.Visual examination of the returned product identified signs of use (scratches, dings) and the treads are damaged.Also confirming complaint the locking screw has fractured, not all pieces returned.Dimensional analysis of the product determined that the product, where measured, was conforming to its print specifications.Device was submitted for further analysis.Analysis determined that optical images of the device fracture surface show excessive smearing and indications of beach marks artifacts, suggesting that the device fractured due to fatigue.X-rays were provided and reviewed by mmi they state that there is dislodgment of the hinge post screw with resultant component malalignment.The metallic screw projects over the lateral joint line, consistent with disassembly of the hinge post.Review of the device history records identified no deviations or anomalies during manufacturing related to the reported event.A definitive root cause cannot be determined.This complaint is confirmed.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
17MM HEIGHT SIZE G WITH LOCKING SCREW STRIPED GREEN NEXGEN ARTICULAR SURFACE
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key23790114
Report Number0001822565-2025-04484
Device Sequence Number10465134
Product Code JWH
UDI-Device Identifier00889024225299
UDI-Public(01)00889024225299(17)290103(10)64881870
Combination Product (Y/N)N
Initial Reporter CountryNO
PMA/510(K) Number
K173057
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 04/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number00599404217
Device Lot Number64881870
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/01/2025
Supplement Date Received by Manufacturer01/04/2026
02/16/2025
04/13/2026
Initial Report FDA Received Date12/12/2025
Supplement Report FDA Received Date01/29/2026
03/17/2026
04/24/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/11/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexUnknown